# SDR SWAA2021081590411

- Difficulty date: June 6, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 53,904 hours, 28,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION**AFT CARGO FLOOR SIDE PANEL; RBL21; STA 847 TO 867; WL 155 HAS SEVERAL SPOTS AROUND FASTENER HOLES UPPER AND LOWER SURFACES / REMOVED AND REPLACED AFT CARGO FLOOR SIDE PANEL (SHIELD) FROM STA 847 TO 867 AS PER REF. B737 SRM 51-40-02-0G-0 R/H SIDE.
